BOOTSTRAP INTERVAL ESTIMATION FOR RELIABILITY INDICES FROM TYPE Ⅱ CENSORED DATA

SHI XI-QUAN;TANG DE-JUN;ZHANG ZHI-HUA

Journal of Systems Science and Mathematical Sciences ›› 1992, Vol. 12 ›› Issue (3) : 215-220.

PDF(337 KB)
PDF(337 KB)
Journal of Systems Science and Mathematical Sciences ›› 1992, Vol. 12 ›› Issue (3) : 215-220. DOI: 10.12341/jssms08680
论文

BOOTSTRAP INTERVAL ESTIMATION FOR RELIABILITY INDICES FROM TYPE Ⅱ CENSORED DATA

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Journal of Systems Science and Mathematical Sciences, 1992, 12(3): 215-220 https://doi.org/10.12341/jssms08680

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(337 KB)

Accesses

Citation

Detail

Sections
Recommended

/